Equate Acetaminophen PM, Extra Strength, 500 mg, Gelcaps

20 gelcaps


 

Product Details

Acetaminophen 500 mg, diphenhydramine HCI 25 mg. Pain reliever/nighttime sleep aid. Rapid release. Non-habit forming. Compare to Extra Strength Tylenol PM active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Extra Strength Tylenol PM). Satisfaction guaranteed. For questions or comments please call 1-888-287-1915.

Nutrition Facts

Warnings

Tamper Evident: Do not use if imprinted safety seal under cap is broken or missing.

Manufacturer

Wal-Mart Stores, Inc.
Bentonville, AR 72716

UPC

00681131024402